Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 361 to 420 of 1762

361
Chebyshev's bias in Galois extensions of global function fields

Cha, Byungchul; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.131, no.10, pp.1875 - 1886, 2011-10

362
Chemotactic traveling waves by metric of food

Choi, Sun-Ho; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.75, no.5, pp.2268 - 2289, 2015-12

363
Chemotactic traveling waves with compact support

Choi, Sun-Ho; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.488, no.2, 2020-08

364
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.135, pp.319 - 348, 2019-03

365
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

366
CHOW GROUPS OF PRODUCTS OF SEVERI-BRAUER VARIETIES AND INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.3, pp.1757 - 1771, 2017-03

367
Chow stability criterion in terms of log canonical threshold

Lee, Yongnamresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.45, pp.467 - 477, 2008-03

368
Circle Graph Obstructions Under Pivoting

Geelen, Jim; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.61, no.1, pp.1 - 11, 2009-05

369
Class fields from the fundamental Thompson series of level N = o(g)

Choi, SY; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.42, no.2, pp.203 - 222, 2005-03

370
CLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC

Bae, Sung-Hanresearcher; Jung, Hwanyup, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1357 - 1365, 2013-07

371
CLASS NUMBER PARITIES OF COMPOSITUM OF QUADRATIC FUNCTION FIELDS

Bae, Sunghanresearcher; Jung, Hwanyup, MATHEMATICA SLOVACA, v.67, no.2, pp.305 - 320, 2017-05

372
Class numbers of cyclotomic function fields

Bae, Sung-Hanresearcher; Kang, PL, ACTA ARITHMETICA, v.102, no.3, pp.251 - 259, 2002

373
Class numbers of some abelian extensions of rational function fields

Bae, Sung-Hanresearcher; Jung, HY; Ahn, JY, MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386, 2003

374
Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; Sivaraman, Vaidy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

375
Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389, 2020-07

376
Classification of classical orthogonal polynomials

KIL H. KWONresearcher; Lance L. Littlejohn, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.4, pp.973 - 1008, 1997-06

377
Classification of equivariant complex vector bundles over a circle

Cho, JH; Kim, SS; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, v.41, no.3, pp.517 - 534, 2001-10

378
Classification of equivariant real vector bundles over a circle

Cho, JH; Kim, SS; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, v.42, no.2, pp.223 - 242, 2002-10

379
CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

Choi, Suyoung; Masuda, Mikiya; Oum, Sang-ilresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011, 2017-04

380
The classification of real projective structures on compact surfaces

Choi, Suhyoung; Goldman, William M., Bulletin (New Series) of the American Mathematical Society, v.34, no.2, pp.161-171, 1997-04

381
Classification of rotational special Weingarten surfaces of minimal type in S^2 x R and H^2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., MATHEMATISCHE ZEITSCHRIFT, v.273, no.1-2, pp.379 - 399, 2013-02

382
Classification of spectra of the Neumann-Poincare operator on planar domains with corners by resonance

Helsing, Johan; Kang, Hyeonbae; Lim, Mikyoungresearcher, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.4, pp.991 - 1011, 2017-07

383
Classification problems of toric manifolds via topology

MIKIYA MASUDA; Suh, Dong Youpresearcher, CONTMEPORARY MATHEMATICS, v.460, pp.273 - 286, 2008-01

384
Closed-form expressions on the geometric tail behavior of statistical multiplexers with heterogeneous traffic

Hwang, Gang Ukresearcher; Choi, Bong Dae, IEEE TRANSACTIONS ON COMMUNICATIONS, v.46, no.12, pp.1575 - 1579, 1998-12

385
Co-contractions of graphs and right-angled Artin groups

Kim, Sang-hyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.2, pp.849 - 868, 2008

386
Codes and maximal monoids

Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.411, no.16-18, pp.1809 - 1817, 2010-03

387
Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

388
Cohomological invariants of central simple algebras of degree 4

Baek, Sanghoonresearcher; Berhuy, Gregory, ARCHIV DER MATHEMATIK, v.98, no.5, pp.415 - 425, 2012-05

389
Cohomological non-rigidity of eight-dimensional complex projective towers

Kuroki, Shintaro; Suh, Dong-Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.15, no.2, pp.769 - 782, 2015

390
Collision detection algorithm of a continuous type using spherical extreme vertex diagrams

Kim, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.47, no.8-9, pp.1363 - 1378, 2004-04

391
Colored permutations with no monochromatic cycles

Kim, Dongsuresearcher; Kim, Jang Soo; Seo, Seunghyun, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

392
Colored Prufer codes for k-edge colored trees

Cho, MW; Kim, Dongsuresearcher; Seo, S; Shin, HS, ELECTRONIC JOURNAL OF COMBINATORICS, v.11, no.1, pp.301 - 308, 2004-07

393
COLORFUL THEOREMS FOR STRONG CONVEXITY

Holmsen, Andreas F.researcher; Karasev, Roman, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.6, pp.2713 - 2726, 2017-06

394
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

395
Column mean vanishing matrices

Kim, M.; Kwak, Do Youngresearcher, International Journal of Pure and Applied Mathematics, v.114, no.3, pp.457 - 471, 2017

396
Combinatorics of generalized Tchebycheff polynomials

Kim, Dongsuresearcher; Zeng, J, EUROPEAN JOURNAL OF COMBINATORICS, v.24, no.5, pp.499 - 509, 2003-07

397
Combined unsupervised-supervised machine learning for phenotyping complex diseases with its application to obstructive sleep apnea

Ma, Eun-Yeol; Kim, Jeong-Whun; Lee, Youngmin; Cho, Sung-Woo; Kim, Heeyoungresearcher; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.11, no.1, 2021-02

398
Combining conditional log-linear structures

Fienberg, SE; Kim, Sung-Horesearcher, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.94, no.445, pp.229 - 239, 1999-03

399
Combining data from two independent surveys: a model-assisted approach

Kim, Jae Kwangresearcher; Rao, J. N. K., BIOMETRIKA, v.99, no.1, pp.85 - 100, 2012-03

400
Combining Ordered Subsets and Momentum for Accelerated X-Ray CT Image Reconstruction

Kim, Donghwanresearcher; Ramani, Sathish; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.34, no.1, pp.167 - 178, 2015-01

401
Common stabilizations of Heegaard splittings of link exteriors

Lee, JH; Jin, Gyo Taekresearcher, TOPOLOGY AND ITS APPLICATIONS, v.150, no.1-3, pp.101 - 110, 2005-05

402
Compact composition operators on the Nevanlinna class

Choa, JS; Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.125, no.1, pp.145 - 151, 1997-01

403
Compact composition operators on the Smirnov class

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.8, pp.2297 - 2308, 2000-08

404
Compactly supported multiwindow dual Gabor frames of rational sampling density

Jang, Su-Mi; Jeong, Byeong-Seon; Kim, Hong-Ohresearcher, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.38, no.1, pp.159 - 186, 2013-01

405
Comparison of climatic factors on mosquito abundance at US Army Garrison Humphreys, Republic of Korea

Hwang, Myung-Jae; Kim, Heung-Chul; Klein, Terry A.; Chong, Sung-Tae; Sim, Kisung; Chung, Yeonseungresearcher; Cheong, Hae-Kwan, PLOS ONE, v.15, no.10, 2020-10

406
Comparison of Fitness and Popularity: Fitness-Popularity Dynamic Network Model

Jung, Ho Hyun; Lee, Jae-Gilresearcher; Lee, Namgil; Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v.2018, 2018-12

407
Comparison of multigrid performance for higher order scheme with 5-point scheme

Mun. S. Han; Do Y. Kwakresearcher; Jun S. Lee, JOURNAL OF THE KOREA SOCIETY FOR INDUSTRIAL AND APPLIED MATHETICS, v.4, no.2, pp.135 - 142, 2000-12

408
Comparison of the fecal, cecal, and mucus microbiome in male and female mice after TNBS-induced colitis

Kozik, Ariangela J.; Nakatsu, Cindy H.; Chun, Hyonhoresearcher; Jones-Hall, Yava L., PLOS ONE, v.14, no.11, 2019-11

409
Comparison of V-cycle multigrid method for cell-centered finite difference on triangular meshes

Kwak, Do Youngresearcher; Lee, Jun S., NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.5, pp.1080 - 1089, 2006-09

410
Comparison theorems for tube volumes in product Riemannian manifolds

Sung Pyo Hong; Sung Yun Leeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.2, pp.167 - 175, 1991-01

411
Compatible pairs of orthogonal polynomials

D. H. KIM; KIL H. KWONresearcher; D. W. LEE; F. MARCELLAN, 대한수학회보, v.36, no.4, pp.779 - 797, 1999-06

412
Complete Nevanlinna counting functions of boundary-preserving Nevanlinna functions

Ahern, Patrick; Kim, Hong-Ohresearcher, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.60, no.1, pp.118 - 133, 2015-01

413
Complete weight enumerators of some linear codes and their applications

Li, Chengju; Bae, Sunghanresearcher; Ahn, Jaehyun; Yang, Shudi; Yao, Zheng-An, DESIGNS CODES AND CRYPTOGRAPHY, v.81, no.1, pp.153 - 168, 2016-10

414
Completely normal elements in some finite abelian extensions

Koo, JaKyungresearcher; Shin, Dong Hwa, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.11, no.10, pp.1725 - 1731, 2013-10

415
Complex Projective Towers and Their Cohomological Rigidity up to Dimension Six

Kuroki, Shintaro; Suh, Dong-Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.286, no.1, pp.285 - 307, 2014-10

416
Complex structure on the rational blowdown of sections in E(4)

Lee, Yongnamresearcher, ADVANCED STUDIES IN PURE MATHEMATICS, no.60, 2010-12

417
Complexity of the generalized conjugacy problem

Hahn, Sang-Geunresearcher; Lee, E; Park, JH, DISCRETE APPLIED MATHEMATICS, v.130, no.1, pp.33 - 36, 2003-08

418
Componentwise linearity of projective varieties with almost maximal degree

Cuong, Doan Trung; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.9, 2021-09

419
Composition law and complex multiplication

Eum, Ick Sun; Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.209, pp.396 - 420, 2020-04

420
Composition operators between Nevanlinna-type spaces

Kim, Hong Ohresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.257, no.2, pp.378 - 402, 2001-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0